Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note on integro-$ q$-difference equations


Author: C. Raymond Adams
Journal: Trans. Amer. Math. Soc. 31 (1929), 861-867
MSC: Primary 39A10; Secondary 33D99
DOI: https://doi.org/10.1090/S0002-9947-1929-1501519-4
MathSciNet review: 1501519
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10, 33D99

Retrieve articles in all journals with MSC: 39A10, 33D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501519-4
Article copyright: © Copyright 1929 American Mathematical Society